# SDR 97ZZZX1218

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18MC
- Make and model: Piper PA-31P
- Aircraft serial: 31P7300143
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV9510
- Condition: Shaft Failed
- Location: Rotor
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

ALTERNATOR QUIT WORKING.  REMOVED, FOUND SHAFT THROUGH ROTOR ASSY WOULD TURN WITHOUT TURNING ROTOR.  UNIT OVERHAULED 1-13-97.
